Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Krusch, Steffen (2013) Quantum lump dynamics on the two-sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616. (Full text available)
[img]
Preview

Speight, J.M and Sutcliffe, P.M. (2001) Discrete breathers in anisotropic ferromagnetic spin chains. Journal of Physics A: Mathematical and General., 34 (49). pp. 10839-10858. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 12:03:16 2014 BST.